Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 31, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 31, 2013, 10:17 PM CDT for 8 counties in Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 10:17 PM CDT (03:17 UTC)
- Expired
- Jun 1, 2013, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dent County, MO, Douglas County, MO, Laclede County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 10:56 PM CDT | FLASH FLOOD | Hartville, MO | SEVERAL LOW WATER CROSSINGS THROUGHOUT COUNTY ARE FLOODED AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2316 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1144 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
492
WGUS53 KSGF 010317
FFWSGF
MOC065-067-105-161-169-215-225-229-010900-
/O.NEW.KSGF.FF.W.0031.130601T0317Z-130601T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1017 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME NORTHWESTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
PULASKI COUNTY IN CENTRAL MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 400 AM CDT.
* AT 1004 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL
MOVING INTO THE WARNED AREA. THUNDERSTORMS THAT HAVE A HISTORY OF
PRODUCING HEAVY RAINFALL ARE EXPECTED TO MOVE INTO THE WARNED
AREA OVER THE NEXT SEVERAL HOURS. RAINFALL AMOUNTS IN EXCESS OF
3 INCHES WILL BE POSSIBLE OVER THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
HIGHWAY 8 FIVE MILES SOUTHEAST OF SAINT JAMES...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
GREENWOOD ROAD AT THE POMME DE TERRE HEADWATERS...
ROUTE Y NORTHWEST OF ROLLA...
ROUTE A JUST SOUTH OF MARSHFIELD...
ROUTE Z AT FINLEY CREEK 3 MILES SOUTHEAST OF FORDLAND...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN...
GREENWOOD ROAD 5 MILES WEST OF MARSHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3706 9225 3705 9290 3709 9290 3709 9306
3748 9307 3749 9285 3769 9284 3803 9195
3805 9163 3816 9163 3815 9151 3777 9151
$$
KARDELL2 follow-up statements
633
WGUS73 KSGF 010518
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT SAT JUN 1 2013
MOC065-067-105-161-169-215-225-229-010900-
/O.CON.KSGF.FF.W.0031.000000T0000Z-130601T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENT MO-DOUGLAS MO-LACLEDE MO-PHELPS MO-PULASKI MO-TEXAS MO-
WEBSTER MO-WRIGHT MO-
1218 AM CDT SAT JUN 1 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
EXTREME NORTHWESTERN DOUGLAS...LACLEDE...NORTHWESTERN DENT...
NORTHWESTERN TEXAS...PHELPS...PULASKI...WEBSTER AND WRIGHT
COUNTIES...
AT 1204 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. NUMEROUS LOW WATER CROSSING WERE REPORTED FLOODED ACROSS
WRIGHT COUNTY. THE FIRST ROUND OF RAINFALL IS PUSHING EAST OF THE
WARNED AREA. HOWEVER...ANOTHER ROUND OF HEAVY RAINFALL IS EXPECTED
TO PUSH INTO THE AREA OVER THE NEXT SEVERAL HOURS...WITH AN
ADDITIONAL ONE TO TWO INCHES OF RAIN POSSIBLE.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
HIGHWAY 8 FIVE MILES SOUTHEAST OF SAINT JAMES...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
GREENWOOD ROAD AT THE POMME DE TERRE HEADWATERS...
ROUTE Y NORTHWEST OF ROLLA...
ROUTE A JUST SOUTH OF MARSHFIELD...
ROUTE Z AT FINLEY CREEK 3 MILES SOUTHEAST OF FORDLAND...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN...
GREENWOOD ROAD 5 MILES WEST OF MARSHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3706 9225 3705 9290 3709 9290 3709 9306
3748 9307 3749 9285 3769 9284 3803 9195
3805 9163 3816 9163 3815 9151 3777 9151
$$
KARDELL769
WGUS73 KSGF 010851
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 AM CDT SAT JUN 1 2013
MOC065-067-105-161-169-215-225-229-010900-
/O.EXP.KSGF.FF.W.0031.000000T0000Z-130601T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENT MO-DOUGLAS MO-LACLEDE MO-PHELPS MO-PULASKI MO-TEXAS MO-
WEBSTER MO-WRIGHT MO-
351 AM CDT SAT JUN 1 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 AM CDT FOR EXTREME
NORTHWESTERN DOUGLAS...LACLEDE...NORTHWESTERN DENT...NORTHWESTERN
TEXAS...PHELPS...PULASKI...WEBSTER AND WRIGHT COUNTIES. IT WILL BE
REPLACED WITH AN AREAL FLOODING WARNING FOR SMALL STREAMS UNTIL NOON
TODAY..
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3706 9225 3705 9290 3709 9290 3709 9306
3748 9307 3749 9285 3769 9284 3803 9195
3805 9163 3816 9163 3815 9151 3777 9151
$$
GRIFFINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 31, 7:23 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 31, 7:23 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT FRI MAY 31 2013
.MESOSCALE DISCUSSION...
ISSUED AT 712 PM CDT FRI MAY 31 2013
THE TORNADO WATCH THAT IS IN EFFECT UNTIL 10 PM FOR AREAS NORTH
OF INTERSTATE 44 HAS BEEN EXTENDED SOUTH TO THE ARKANSAS BORDER
AND ALONG AND WEST OF HIGHWAY 65. SEVERAL STRONG SUPERCELLS HAVE
FORMED OVER NORTHEASTERN OKLAHOMA...AND ARE TRACKING TOWARD THE
NEWLY WATCHED AREA. IN PARTICULAR...ONE PARTICULARLY WELL
ORGANIZED SUPERCELL IS EXPECTED TO TRACK ALONG THE OKLAHOMA
KANSAS BORDER INTO FAR SOUTHWESTERN MISSOURI. ADDITIONAL STORMS
MAY FOLLOW IT INTO THE AREA. ENVIRONMENTAL PARAMETERS REMAIN
FAVORABLE FOR TORNADIC DEVELOPMENT. MLCAPE VALUES IN EXCESS OF
3000 J/KG...LOW LEVEL HELICITY VALUES EXPECTED TO INCREASE TO
VALUES NEAR 200...AND SUFFICIENTLY LOW LCL HEIGHTS ALL FAVOR THE
POTENTIAL FOR TORNADOES WITH THESES SUPERCELLS. THE 00Z SOUNDING
FROM SPRINGFIELD SHOWS A VERY UNSTABLE AIRMASS WITH NO CAPPING
AND VERY STEEP LAPSE RATES IN THE MID LEVELS. LARGE HAIL AND A
FEW STRONG TORNADOES ARE SUPPORTED BY THIS SOUNDING.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.
THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1233 PM CDT FRI MAY 31 2013
CONVECTION CURRENTLY TO THE NORTH OF THE TAF SITES AT 23Z. WILL
GRADUALLY SEE THIS TRANSITION SOUTHEASTWARD TONIGHT...BUT
TRANSITION WILL BE A SLOW ONE. HRRR SEEMS TO HANDLE THIS THIS BEST
AND HAVE USED AS GUIDANCE ON TAKING PRECIPITATION SOUTH THROUGH
THE AREA TONIGHT. EXPECTING VFR CONDITIONS OUTSIDE OF CONVECTION
AND MVFR CONDITIONS WITHIN THE CONVECTION. COLD FRONT SHOULD PUSH
THROUGH THE AREA ON SATURDAY FROM NORTH TO SOUTH.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR KSZ073-097-101.
&&
MESOSCALE...KARDELL
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSAHazardous weather outlook, May 31, 7:54 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 754 PM CDT FRI MAY 31 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 754 PM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING...MAINLY NORTHWEST OF THE INTERSTATE 44 CORRIDOR EARLY...THEN SHIFTING SOUTHEAST ACROSS THE REMAINDER OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS OVERNIGHT. ALL MODES OF SEVERE WEATHER ARE EXPECTED WITH LARGE HAIL TO THE SIZE OF BASEBALLS...WIND GUSTS UP TO 70 MPH AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...TRAINING THUNDERSTORMS WILL PRODUCE TORRENTIAL RAINFALL WITH RAINFALL RATES OF 2 TO THREE INCHES PER HOUR POSSIBLE...AND WILL LIKELY CAUSE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM HEAVY RAINFALL CONTINUES. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY. A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTHEAST KANSAS INTO CENTRAL AND WEST CENTRAL MISSOURI THROUGH 11 PM...AND THEN ACROSS THE REMAINDER OF THE OZARKS OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, May 31, 8:58 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD STOCKTON 37.70N 93.80W
05/31/2013 CEDAR MO LAW ENFORCEMENT
NUMEROUS ROADWAYS IN STOCKTON IMPASSIBLE DUE TO FLOWING
WATER.
&&
KARDELLLocal storm report, May 31, 9:05 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
905 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HEAVY RAIN GRAVOIS MILLS 38.31N 92.83W
05/31/2013 M3.33 INCH MORGAN MO PUBLIC
OBSERVER REPORTED 3.33 INCHES OF RAIN IN THE PREVIOUS 4
HOURS.
&&
LDOOLEYSpecial weather statement, May 31, 9:12 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 PM CDT FRI MAY 31 2013
MOZ077-088>090-093>095-010300-
BARTON MO-CHRISTIAN MO-GREENE MO-JASPER MO-NEWTON MO-DADE MO-
LAWRENCE MO-
912 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR GREENE...JASPER...LAWRENCE...
NORTHERN NEWTON...NORTHWESTERN CHRISTIAN...SOUTHERN BARTON AND
SOUTHERN DADE COUNTIES UNTIL 1000 PM CDT...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
SACVILLE TO IRON GATES...MOVING EAST AT 45 MPH. WINDS AROUND 40 TO
50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ASH GROVE...
AURORA...BATTLEFIELD...BILLINGS...CARL JUNCTION...CARTERVILLE...
CARTHAGE...CLEVER...DIAMOND...DUENWEG...DUQUESNE...EVERTON...FAIR
GROVE...GOLDEN CITY...GREENFIELD...IRON GATES...JASPER...JOPLIN...
LEAWOOD...LOCKWOOD...MARIONVILLE...MILLER...MOUNT VERNON...ORONOGO...
PIERCE CITY...PURCELL...REPUBLIC...SAGINAW...SARCOXIE...SHOAL CREEK
DRIVE...SILVER CREEK...SPRINGFIELD...STRAFFORD...VERONA...WALNUT
GROVE...WEBB CITY AND WILLARD.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE. INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 90 WILL ALSO BE
IMPACTED BY THESE STORMS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3736 9460 3749 9362 3743 9362 3741 9308
3709 9307 3709 9327 3700 9336 3700 9361
3692 9362 3693 9406 3701 9406 3702 9408
3690 9463
TIME...MOT...LOC 0211Z 252DEG 39KT 3753 9328 3705 9453
BOXELLLocal storm report, May 31, 9:14 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
914 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG ELDRIDGE 37.83N 92.75W
05/31/2013 LACLEDE MO FIRE DEPT/RESCUE
COMMUNICATIONS TOWER BLOWN DOWN.
&&
LDOOLEYLocal storm report, May 31, 9:30 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
930 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM FLASH FLOOD 4 S VERSAILLES 38.37N 92.84W
05/31/2013 MORGAN MO EMERGENCY MNGR
WATER RESCUE ON LOW WATER CROSSING. NO INJURIES.
&&
LINDENBERGSpecial weather statement, May 31, 9:44 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT FRI MAY 31 2013
KSZ101-MOZ077-088-010315-
CHEROKEE KS-BARTON MO-JASPER MO-
944 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE...NORTHERN
JASPER AND SOUTHWESTERN BARTON COUNTIES UNTIL 1015 PM CDT...
AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAWTON...OR 7 MILES SOUTHEAST OF WEIR...
MOVING EAST AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE ALBA...CARL JUNCTION...JASPER...ORONOGO...
PURCELL AND WEIR.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
LAT...LON 3734 9479 3734 9476 3734 9462 3738 9462
3748 9428 3727 9418 3711 9474
TIME...MOT...LOC 0245Z 248DEG 32KT 3723 9467
BOXELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:00 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Vernon | 6 hr |
| May 31, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 46 min |
| May 31, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 47 min |
| May 31, 7:43 PM CDT | Tornado Warning | SGF | Polk | 32 min |
| May 31, 8:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 23 min |
| May 31, 8:11 PM CDT | Flash Flood Warning | SGF | Barton, Camden, Cedar, Dade, Dallas, Hickory and 6 more | 6 hr |
| May 31, 8:12 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 33 min |
| May 31, 8:16 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 31, 8:21 PM CDT | Tornado Warning | SGF | Jasper, Newton | 24 min |
| May 31, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 17 min |
| May 31, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 45 min |
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 30 min |
| May 31, 8:45 PM CDT | Tornado Warning | SGF | Jasper | 30 min |
| May 31, 9:10 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 35 min |
| May 31, 9:12 PM CDT | Special Weather Statement | SGF | Dade, Greene, Jasper, Lawrence | 48 min |
| May 31, 9:42 PM CDT | Flash Flood Warning | SGF | Barton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more | 6 hr |
| May 31, 9:44 PM CDT | Special Weather Statement | SGF | Jasper | 31 min |
| May 31, 10:21 PM CDT | Special Weather Statement | SGF | Christian, Dent, Douglas, Phelps, Texas, Webster and 1 more | 24 min |
| May 31, 10:53 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 52 min |
| May 31, 11:09 PM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Shannon, Texas | 9 hr |
| May 31, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 36 min |
| May 31, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 46 min |
| May 31, 11:31 PM CDT | Tornado Warning | SGF | McDonald | 29 min |
| May 31, 11:50 PM CDT | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 9 more | 12 hr |
| May 31, 11:54 PM CDT | Tornado Warning | SGF | McDonald | 36 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 51 min |
| Jun 1, 12:26 AM CDT | Tornado Warning | SGF | Barry, McDonald | 34 min |
| Jun 1, 12:57 AM CDT | Tornado Warning | SGF | Barry | 33 min |
| Jun 1, 1:03 AM CDT | Special Weather Statement | SGF | Texas, Wright | 42 min |
| Jun 1, 1:09 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Stone | 51 min |
| Jun 1, 1:35 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, Stone | 3 hr |
| Jun 1, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Stone, Taney, Webster | 34 min |
| Jun 1, 3:06 AM CDT | Special Weather Statement | SGF | Christian | 24 min |
| Jun 1, 3:29 AM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 6 hr |
| Jun 1, 3:41 AM CDT | Areal Flood Warning | SGF | Barton, Dade, Dallas, Greene, Jasper, Lawrence and 1 more | 8 hr |
| Jun 1, 3:44 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Laclede, Phelps, Pulaski, Texas and 2 more | 8 hr |
| Jun 1, 4:51 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Lawrence, Stone | 7 hr |
| Jun 1, 7:43 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Shannon and 1 more | 4 hr |
| Jun 1, 10:34 AM CDT | River Flood Warning | SGF | Shannon | 20 hr |
| Jun 1, 11:48 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 3 more | 8 hr |
| Jun 1, 11:55 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Greene, Hickory, Laclede and 10 more | 23 hr |
| Jun 1, 12:02 PM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 3 more | 8 hr |
| Jun 1, 12:03 PM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 3 more | 23 hr |
| Jun 1, 4:33 PM CDT | River Flood Warning | SGF | Shannon | 33 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.